# SDR FDEA201101310426

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 59,750 hours, 13,702 cycles
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Pressure P
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND SLIDE PRESSURE PRESS-TO-TEST LIGHT INOP.  RELEASED FOR SERVICE IAW MEL: 25-61-02.  RELAMPED LT PRESSURE INDICATOR AND FUNCTION CHECKED PER MM 25-61-04-5-0. FOUND NORMAL. CLEARED DMI.
